BibTeX record journals/jc/KazashiG19

download as .bib file

@article{DBLP:journals/jc/KazashiG19,
  author    = {Yoshihito Kazashi and
               Quoc Thong Le Gia},
  title     = {A non-uniform discretization of stochastic heat equations with multiplicative
               noise on the unit sphere},
  journal   = {J. Complex.},
  volume    = {50},
  pages     = {43--65},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jco.2018.09.001},
  doi       = {10.1016/j.jco.2018.09.001},
  timestamp = {Thu, 20 Feb 2020 11:32:40 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/KazashiG19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics